Evaluation of Contrast Sensitivity Assessment for Optic Nerve Toxicity Caused by Ethambutol Therapy in Tuberculosis PatientJournal: International Journal of Science and Research (IJSR) (Vol.7, No. 10)
Publication Date: 2018-10-05
Authors : Franky Frans Sihombing; Bobby RE Sitepu; Bintang YM Sinaga;
Page : 1379-1382
Keywords : Tuberculosis; Ethambutol; Contrast Sensitivity;
To study the optic nerve toxicity caused by ethambutol therapy in patients with tuberculosis and to evaluate contrast sensitivity assessment in tuberculosis patient correlated with age, sex, dose and duration of ethambutol therapy. Therapy duration devided into less than 2 months and more than 2 months. Eighty patients were examined in visual aquity, tonometry, confrontation, funduscopy, contrast sensitivity. Decreased contrast sensitivity was found in 16, 25 % and correlated with duration of therapy for more than 2 month. We didnt found the correlation of age, sex, and dose with decreased contrast sensitivity.
Other Latest Articles
Last modified: 2021-06-28 20:15:55